# SDR CCA2003F00000

- Difficulty date: January 25, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N90BA
- Make and model: Lear 31
- Aircraft serial: 018
- Engine: Garrtt TFE731*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 2300003171
- Condition: Worn
- Location: Elevator
- Part time: 640 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AFT ELEVATOR CABLE MISROUTED AND CUTTING INTO STRUCTURE RIB AT FRAME 29 STA 541.57.  CABLE REPLACED DURE TO WEAR AT STRUCTURE RIB.  CABLE HAD 640.6 SINCE NEW INSTALLED 10/7/2000.
